How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Drugdad Your Own Question
Drugdad
Drugdad, Pharmacist
Category: Pharmacy
Satisfied Customers: 1727
Experience:  I have a doctor of pharmacy degree with experience in both retail and hospital. I will be happy to share this knowledge with you
66334938
Type Your Pharmacy Question Here...
Drugdad is online now
A new question is answered every 9 seconds

I'm taking diabetic medicine 500 mil of metformin twice a day

Customer Question

I'm taking diabetic medicine 500 mil of metformin twice a day and 10 mil glipizide 1 once a day.im struggling to keep my sugar levels up I've dropped to 60 couple hrs after eating
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Drugdad replied 1 year ago.
Hi, thanks for the question. Does your blood sugar drop low often, especially after taking glipizide?
Customer: replied 1 year ago.
Yes
Expert:  Drugdad replied 1 year ago.
You should talk to your doctor about reducing the glipizide dose to maybe 5mg.
Expert:  Drugdad replied 1 year ago.
Glipizide can cause hypoglycemia (low blood sugar) so that is the best place to start adjusting.
Customer: replied 1 year ago.
Cant talk to him till Monday, how do I man age in the meantime?
Expert:  Drugdad replied 1 year ago.
Depending on how low your blood sugar gets, you maybe better off taking only the metformin till you speak with your doctor.
Customer: replied 1 year ago.
Thx
Expert:  Drugdad replied 1 year ago.
You are welcome.

Related Pharmacy Questions